# SDR CA150318007

- Difficulty date: March 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,874 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 1H ENROUTE, CREW ADVSD THE HYDRAULICS WERE DOWN TO 36 PERCENT. AS A PRECAUTIONARY, FLIGHT RETURNED BACK.  FLIGHT LANDED WITH NOT INCIDENT AND NOT CFR REQUIRED.  FOUND LOOSE B-NUT ON HYD PRESSURE, MAIN LINE IN FWD PYLON. TIGHTEND B-NUT AND LEAK CHECKED SERVICEABLE IAW AMM 20-10-03-400-801-A.
